# SDR ALGA042420179YTKB

- Difficulty date: March 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N9YTKB
- Make and model: Agusta AW139
- Aircraft serial: 41395
- Aircraft time: 2,358 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 3P5333A01534
- Condition: Corroded
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER DECK PANEL CORRODED.  OPEN
